# SDR REXA2013040600731

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 19,151 hours, 16,643 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3711 (BWI TO RDU) ON APPROACH INTO RDU RECEIVED FLAP FAIL AT 30 AT 170 KTS.  AIRCRAFT LANDED SAFELY.  RESET FLAPS PER OA AD27-052K AND DEFERRED PER MEL 27-50-00 FOR 10 CYLCES.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIMREV44 IAW AD 2009-06-12 PARA H6I AMOC DATED DEC 7, 2012 ANDPA AD 27-052K.  REMOVED AND REPLACED FECU.
